alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : DAMMAK, JAMEL [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 DAMMAK, JAMEL. LE SEUIL DE RECONSTRUCTIBILITÉ PAR LE HAUT MODULO LA DUALITÉ DES RELATIONS BINAIRES FINIES. Proyecciones, Dec 2003, vol.22, no.3, p.209-236. ISSN 0716-0917
    · abstract in french | english    · text in english


   2 / 3
select
to print
 DAMMAK, JAMEL. LA (-5)-DEMI-RECONSTRUCTIBILITÉDES RELATIONS BINAIRES CONNEXES FINIES. Proyecciones, Dec 2003, vol.22, no.3, p.181-199. ISSN 0716-0917
    · abstract in french | english    · text in english


   3 / 3
select
to print
 DAMMAK, JAMEL. CARACTERISATION DES RELATIONS BINAIRES FINIES D-DEMI-RECONSTRUCTIBLES. Proyecciones, May 2003, vol.22, no.1, p.31-62. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information